MathSciNet Relay Station
MathSciNet bibliographic data
MR1191613 03C55 (03E05 03E35 03E55 90D44)
Mekler, Alan; Shelah, Saharon; Väänänen, Jouko The Ehrenfeucht-Fraïssé-game of length $\omega_1$. Trans. Amer. Math. Soc. 339 (1993), no. 2, 567–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement